Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 25, NWS La Crosse, WI

May 24, 2006Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 24, 2006, 5:49 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2006, 5:49 PM CDT (22:49 UTC)
Expired
May 24, 2006, 6:30 PM CDT
In force
41 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:20 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 242248
SVRARX
WIC001-057-242330-
/O.NEW.KARX.SV.W.0025.060524T2249Z-060524T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
549 PM CDT WED MAY 24 2006

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN CENTRAL WISCONSIN...
  EASTERN JUNEAU COUNTY IN CENTRAL WISCONSIN...

* UNTIL 630 PM CDT

* AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 12 MILES NORTHWEST OF ROCHE A CRI STATE PARK TO ADAMS TO
  CASTLE ROCK DAM TO I 90 94 EXIT 78...OR ALONG A LINE EXTENDING FROM
  13 MILES NORTHWEST OF FRIENDSHIP TO FRIENDSHIP TO 9 MILES SOUTHWEST
  OF FRIENDSHIP TO 8 MILES WEST OF WISCONSIN DELLS...AND MOVING EAST
  AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROCHE A CRI STATE PARK AND FRIENDSHIP AROUND 555 PM...
  COONS DEEP LAKE CAMPGROUND AND K AND L CAMPGROUND AROUND 610 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4417 9003 4397 8995 4385 8999 4375 8996
      4369 8999 4369 8961 4385 8959 4395 8961
      4419 8960

$$

DTJ
3 follow-up statements
000 
WWUS53 KARX 242304
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
604 PM CDT WED MAY 24 2006

WIC001-057-242330-
/O.CON.KARX.SV.W.0025.000000T0000Z-060524T2330Z/
JUNEAU WI-ADAMS WI-
604 PM CDT WED MAY 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR ADAMS AND EXTREME EAST CENTRAL JUNEAU COUNTIES...

AT 603 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIG FLATS TO THE PRESTON CLIFFS TO COUNTY ROADS A AND
B TO COUNTY ROADS B AND K...OR ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF FRIENDSHIP TO 6 MILES EAST OF FRIENDSHIP TO 9 MILES
SOUTHEAST OF FRIENDSHIP TO 8 MILES NORTH OF WISCONSIN DELLS...MOVING
EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  COUNTY ROADS G AND M AND COUNTY ROADS E AND G AROUND 610 PM...
  HIGHWAY 21 AND COUNTY G AND THE COLBURN WILDLIFE AREA AROUND 615
  PM...
  COUNTY ROADS G AND O AND COUNTY ROADS O AND W AROUND 620 PM...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN
WISCONSIN.

LAT...LON 4417 8994 4397 8995 4383 8992 4375 8990
      4368 8991 4369 8961 4385 8959 4395 8961
      4419 8960

$$

DTJ
000 
WWUS53 KARX 242316
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
616 PM CDT WED MAY 24 2006

WIC001-057-242330-
/O.CON.KARX.SV.W.0025.000000T0000Z-060524T2330Z/
JUNEAU WI-ADAMS WI-
616 PM CDT WED MAY 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR ADAMS AND EXTREME EAST CENTRAL JUNEAU COUNTIES...

AT 615 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLBURN TO HIGHWAY 21 AND COUNTY G TO BROOKS TO K AND
L CAMPGROUND...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
FRIENDSHIP TO 11 MILES EAST OF FRIENDSHIP TO 15 MILES SOUTHEAST OF
FRIENDSHIP TO 11 MILES NORTHEAST OF WISCONSIN DELLS...MOVING EAST AT
30 MPH.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN
WISCONSIN.

LAT...LON 4417 8994 4397 8995 4383 8992 4375 8990
      4368 8991 4369 8961 4385 8959 4395 8961
      4419 8960

$$

DTJ
000 
WWUS53 KARX 242325
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT WED MAY 24 2006

WIC001-057-242335-
/O.EXP.KARX.SV.W.0025.000000T0000Z-060524T2330Z/
JUNEAU WI-ADAMS WI-
625 PM CDT WED MAY 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS AND EXTREME EAST CENTRAL
JUNEAU COUNTIES EXPIRES AT 630 PM CDT...

LAT...LON 4417 8994 4397 8995 4383 8992 4375 8990
      4368 8991 4369 8961 4385 8959 4395 8961
      4419 8960

$$

DTJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:25 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, May 24, 1:25 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
125 PM CDT WED MAY 24 2006

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

FORECAST WAS IN GOOD SHAPE OVERALL. PUT SOME TIME INTO THURSDAYS LOW
OVERHEAD BUT OTHERWISE TIME WAS SPENT WITH SEVERE RISK TODAY AND
ACTIVE WEATHER.

AT 18Z...A COMPLEX SURFACE WIND PATTERN WAS SEEN OVER THE FORECAST
AREA WITH WI IN SOUTHERLY FLOW...AND THE WESTERN AREA MIXING INTO
A SOUTHWEST FLOW. THE REAL FRONTAL BOUNDARY...AND COINCIDENT DRY
PUNCH VISIBLE ON GOES WATER VAPOR IMAGERY...APPEARS AS THE WEST WIND
SHIFT CLOSER TO I-35. THIS STRONG DRY REGION ON WATER VAPOR IS
MIXING DEWPOINTS DOWN INTO THE 30S AND 40S ACROSS NEB. ECHOES HAVE
BEGUN TO APPEAR N OF KONA...HOWEVER INSTABILITY IS ONLY 500J/KG OF
MLCAPE. RUC HAS A PRETTY GOOD HANDLE ON THE INSTABILITY AND CONTINUES
TO DEVELOP HIGHER VALUES OVER THE SOUTHERN FORECAST AREA AS THIS
ENTIRE AREA SHIFTS EAST INTO WI LATER THIS AFTERNOON. SHEAR PROFILES
ARE NOT IMPRESSIVE EXCEPT THE VERY SOUTH AND BELIEVE THAT WITH MOST
OF THE SHEAR IN THE 0-3KM LAYER...WE ARE STILL MAINLY GOING TO SEE
PULSE AND MULTICELLS FORMING INTO A LINE AS THE COLD POOLS COALESCE.
DEEP MIXING IS ACTUALLY DECREASING THE SHEAR SOMEWHAT AND HODOGRAPH
LENGTHS ARE SHRINKING OVER THE PAST 2 HOURS. THE 18Z DVN
HODOGRAPH APPEARS A BIT MORE SUPERCELLULAR WITH DEEP SHEAR AND
A LONGER HODOGRAPH. HOWEVER...THE BLUE RIVER PROFILE IS LESS
FAVORABLE. SO...THE HIGHER THREAT FROM A WIND SHEAR PERSPECTIVE SEEMS
FURTHER SOUTH /SWRN WI/. EXPECT THE INSTABILITY TO GROW AND TSRA TO
FORM ON THE RIVER OR EAST THIS AFTERNOON AND EXIT QUICKLY...BY LATE
AFTERNOON /6PM/.

24.12Z NAM AND GFS SOLUTIONS ARE FAIRLY CLOSE THROUGH EARLY FRIDAY
WITH NO MAJOR DIFFERENCES TO NOTE. TONIGHT THE FRONT WILL
SCOUR THE REAL INSTABILITY EAST AND THE FORECAST AREA WILL STABILIZE
MORE WITH A PERIOD OF EVENING CLEARING BEFORE DEEPER DAKOTAS LOW
MOISTURE MOVES IN. WIDESPREAD CLOUDS AND SHOWERS ARE EXPECTED
THURSDAY UNDER THE INFLUENCE OF THE TROPOSPHERIC DEEP LOW. HAVE GONE
TO A COVERAGE IN THE GRIDS OF OCNL SHRA WITH ISOLATED THUNDER. WHILE
THUNDER SHOULD NOT BE A LARGE PROBLEM...MLCAPES IN THE 200-500 J/KG
RANGE WILL STILL PRESENT A RISK OF LIGHTNING.

AS THE LOW SHIFTS EAST ACROSS WI LATE THURSDAY NIGHT...SOME MODEL
DIFFERENCES PRESENT THEMSELVES IN HOW THE CLOUDS WILL SHIFT EAST
WITH THE 24.12Z GFS BEING QUITE SLOW. WITH THURSDAYS RAINFALL
/TENTH OR TWO/ AND LINGERING DEWPOINTS IN THE 55 TO 60F RANGE WITH
WEAK SURFACE ADVECTIONS...SEEMS A STRATUS OR STRATOCUMULUS COVERAGE
ON FRIDAY MAY OCCUR. HAVE INCREASED A BIT MORE ON CLOUDS BUT STILL
KEPT ONLY AROUND 55 PERCENT IN WI DRYING WESTWARD SOME.

OTHERWISE...24.12Z GFS SOLUTION IS CONSISTENT WITH ITS PAST RUNS IN
WANTING TO PULL A WARM FRONTAL FEATURE THROUGH ON SATURDAY
AFTERNOON. WITH STABLE SURFACE CONVECTIVE INHIBITIONS OF 200-400
J/KG...THE WEATHER WOULD HAVE TO BE ELEVATED ACCAS DEVELOPMENT AND
VERY LIGHT SHOWERS/VIRGA ON THE NOSE OF 800-850MB CENTERED MOISTURE
TRANSPORT CONVERGENCE REGION SHIFTING THROUGH. WITH THIS BEING SUCH A
LOW PROBABILITY...HAVE CONTINUED THE PREVIOUS FORECAST FOR SATURDAY.

WELCOME TO SUMMER.

.LONG TERM...SUNDAY THROUGH TUESDAY

THE TRENDS IN THE EXTENDED MODELS CONTINUE TO SLOWLY MOVE THE 500 MB
RIDGE EAST THIS WEEKEND...WITH THE RIDGE AXIS SHIFTING OVER THE
EASTERN HALF OF THE U.S. BY EARLY NEXT WEEK. AT THE SFC...A COLD
FRONT WILL TRACK INTO THE REGION LATE MONDAY INTO TUESDAY...AND
SHOULD FIRE SHOWERS/STORMS ALONG AND AHEAD OF IT. GOOD INSTABILITY
IS ALREADY PROGGED AHEAD OF THIS FRONT...BUT THE BETTER WIND SHEAR
IS WELL BEHIND THE FRONT. THE FRONT COULD BRING A DECENT SHOT FOR
SOME SEVERE WEATHER...BUT MUCH DEPENDS ON THE TIMING OF THE FRONT.
THE SHORTWAVE TROUGH RESPONSIBLE FOR THE SFC FRONT WILL MOVE EAST
NORTHEAST THROUGH WHAT/S LEFT OF THE RIDGE...CHANGING THE FLOW FROM
SOUTHWEST TO MORE ZONAL. THE WARM TEMPERATURES FROM THIS WEEKEND
SHOULD THEREFORE MODERATE BACK TO THE MORE SEASONABLE LEVELS.

RIECK
&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

BAUMGARDT
Hazardous weather outlook, May 24, 4:52 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT WED MAY 24 2006

WIZ017-029-033-034-041>044-053>055-061-250300-
ADAMS-CLARK-CRAWFORD-GRANT-JACKSON-JUNEAU-LA CROSSE-MONROE-RICHLAND-
TAYLOR-TREMPEALEAU-VERNON-
452 PM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND SOUTHWEST
WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THROUGH 10 PM. THE
ACTIVITY WILL LAST THROUGH ABOUT 6 PM EAST OF AN EAU CLAIRE TO
SPARTA...TO VIROQUA...TO DUBUQUE LINE.

A COLD FRONT MOVING THROUGH HAS TRIGGERED TWO LINES OF THUNDERSTORMS
VERY CLOSE TO EACH OTHER. THESE LINE WILL CONTINUE TO SHIFT EAST
THROUGH THE VERY EARLY EVENING AND WILL HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL AND DAMAGING WINDS. THE LINE OF STORMS IS EXPECTED TO
SHIFT TO THE I-39/51 CORRIDOR IN CENTRAL WISCONSIN...TO DODGEVILLE
IN SOUTHWEST WISCONSIN...BY 7 PM. THIS WILL END THE SEVERE
THUNDERSTORM THREAT FROM WEST TO EAST IN WISCONSIN.

IN SOUTHWEST WISCONSIN THERE IS AN ADDITIONAL SMALL THREAT FOR
BRIEF TORNADO DEVELOPMENT AS WELL BUT WIND FIELDS WILL HAVE TO COME
TOGETHER JUST RIGHT FOR THAT TO OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND THURSDAY EVENING AS
THIS STORM SYSTEM DRIFTS OVER AND EAST OF THE AREA. THESE STORMS ARE
EXPECTED TO BE MORE ISOLATED IN NATURE AND REMAIN BELOW SEVERE
LEVELS.

ANOTHER SYSTEM WILL AFFECT THE AREA EARLY NEXT WEEK WITH ANOTHER
CHANCE OF THUNDERSTORMS MEMORIAL DAY AND TUESDAY. AT THIS TIME IT IS
TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED ALONG THE LINE OF THUNDERSTORMS...IN
WISCONSIN...THROUGH 6 PM. ACTIVATE BEFORE STORMS AFFECT YOUR
COMMUNITIES.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED. PLEASE ENSURE YOUR SPOTTER GROUPS ARE PREPARED
TO REPORT PEAK WIND GUSTS OBSERVED IN THEIR COMMUNITIES THIS
AFTERNOON.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-250300-
ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-
HOUSTON-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA-
452 PM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN WISCONSIN...
NORTHEAST IOWA...AND SOUTHEAST MINNESOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND THURSDAY EVENING AS
THIS STORM SYSTEM DRIFTS OVER AND EAST OF THE AREA. THESE STORMS ARE
EXPECTED TO BE MORE ISOLATED IN NATURE AND REMAIN BELOW SEVERE
LEVELS.

ANOTHER SYSTEM WILL AFFECT THE AREA EARLY NEXT WEEK WITH ANOTHER
CHANCE OF THUNDERSTORMS MEMORIAL DAY AND TUESDAY. AT THIS TIME IT IS
TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BAUMGARDT

In the hours before

Local storm report, May 24, 5:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND DMG     2 SE RICHLAND CENTER    43.32N 90.36W
05/24/2006                   RICHLAND           WI   EMERGENCY MNGR

            ROOF OFF BARN

&&

DAVIS
Local storm report, May 24, 5:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
524 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     2 SE RICHLAND CENTER    43.32N 90.36W
05/24/2006                   RICHLAND           WI   EMERGENCY MNGR

            ROOF OFF BARN

&&

DAVIS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 4:02 PM CDTSevere Thunderstorm WarningARXMonroe25 min
May 24, 4:27 PM CDTSevere Thunderstorm WarningARXRichland33 min
May 24, 4:49 PM CDTSevere Thunderstorm WarningARXVernon26 min
May 24, 4:59 PM CDTSevere Thunderstorm WarningARXRichland31 min
May 24, 5:06 PM CDTTornado WarningARXRichland24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.